thread: what could this be? (TMI)

  1. #1
    Registered User

    Feb 2008
    Down Under
    1,617

    Question what could this be? (TMI)

    DF and i DTD a few nights ago and we got caught up in the heat of the moment (as you do)....
    i am taking the pill and havnt missed any and also am BF'ing and FF'ing and havnt had my first period yet.
    Last night i woke up with some cramps and this morning i had some bloody (light brownish) discharge in my undies (sorry TMI) now im not sure if it could be the start of a period or something else?
    Has anyone been in this situation??


  2. #2
    Registered User

    Feb 2008
    Down Under
    1,617

    anyone?

  3. #3
    Registered User

    Feb 2008
    Down Under
    1,617

    umm ok.... thanks for viewing anyway!

  4. #4
    Registered User

    Sep 2008
    Croydon, Victoria
    1,754

    Hi there!!
    Could be the start of a period or sometimes bleeding can occur after intercourse.
    Hope that helps!

  5. #5
    Registered User

    Jan 2007
    where cosmopolitans and margaritas flow all night
    2,794

    Could be a period

  6. #6
    Registered User

    Feb 2008
    Down Under
    1,617

    Thanks!
    i havnt had anymore yet, just a few niggles

  7. #7
    Registered User

    Dec 2006
    In the Angelic Realm
    1,675

    I always get a light brownish discharge before my period. It takes about a day or so with this discharge and then i see my AF appear

    It may be the onset of your first period.

  8. #8
    Registered User

    Oct 2006
    Adelaide, SA
    3,962

    Was it the first time you've dtd since giving birth?
    I had a little brown discharge after dtd for the first time after giving birth to DS, didn't last long.
    I'd probably put it down to dtd...

  9. #9
    Registered User

    Feb 2008
    Down Under
    1,617

    No its the second..
    Just went to the toilet and had some more.
    If it was from DTD shouldnt it happen the day after? not like 3 days after??

  10. #10
    Meo Guest

    How long have you been on the pill for? When I started on the pill for my IVF round 1 (yeah, I know, put someone who WANTS a baby on the pill lol), I hadn't taken it for a few years as I'd been using other contraception. I didn't start with my period, just afew days after it had finished, so I went straight onto the hormone pills, not sugar pills. I had some brownish discharge and cramping after taking about 3-4 days of the pill and stopped in case I'd accidentally fallen pregnant, but then just got a slight period again (withdrawal bleeding), so went back onto it when it was clear that I was UTD and didn't have any problems after that.

    Guess I'm saying it could just be your body adjusting to a new drug regime, if you like? But I'd put it down to a period coming on soon.

  11. #11
    Registered User

    Feb 2008
    Down Under
    1,617

    thank you! not stressing so much now!

  12. #12
    Registered User

    Feb 2008
    Down Under
    1,617

    Have had a little more today, little bit more cramping too..